| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 01-oct-2018 with the following findings: the keypad was found to be fully intact; no peeling or damage was observed.During testing, all of the keypad buttons were found to respond appropriately.The keypad cover was opened and there was no evidence of contamination found under any of the key contacts.The pump cover was opened, and there was a display lens leak.There was evidence of moisture and corrosion on the keypad connector, and on the display board.The original complaint of keypad button response issue was unable to be duplicated during investigation.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.It was reported that the up arrow, down arrow, and ok/enter buttons were under-responsive and that moisture was located behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.